Real meromorphic functions and a result of Hinkkanen and Rossi.
Illinois Journal of Mathematics, 53(2) pp. 605–622.
Full text available as:
Due to copyright restrictions, this file is not available for public download
Let f be a transcendental meromorphic function such that all but finitely many of the poles of f and zeroes of f' are real. Generalising a result of Hinkkanen and Rossi (Proc. Amer. Math. Soc. 92 (1984) 72–74), we characterize those f such that f' takes some nonzero value only finitely often, and show that all but finitely many of the zeroes of f'' are real in this case. We also prove a related asymptotic result about real meromorphic functions with a nonzero deficient value α and only finitely many nonreal zeroes, poles and α-points.
Actions (login may be required)